Volume 21, Issue 4
Orbital Instability of Standing Waves for the Coupled Nonlinear Klein-Gordon Equations

Shulin Zhou ,  Boling Guo and Jian Zhang

J. Part. Diff. Eq., 21 (2008), pp. 303-314.

Preview Full PDF BiBTex 0 199
  • Abstract

This paper deals with a type of standing waves for the coupled nonlinear Klein-Gordon equations in three space dimensions. First we construct a suitable constrained variational problem and obtain the existence of the standing waves with ground state by using variational argument. Then we prove the orbital instability of the standing waves by defining invariant sets and applying some priori estimates.

  • History

Published online: 2008-11

  • AMS Subject Headings

35A15, 35L05.

  • Cited by